| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens was returned in liquid, in lens case/ vial.Visual inspection found foreign matter on the lens surface and half of the lens missing.No similar complaint events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the haptic of (b)(4) collamer three piece lens, +20.5 diopter, tore during insertion.It was reported that there was no surgical intervention and no patient injury.The back up lens was implanted within the same surgery with no issues.The reporter stated that the cause of the event was unknown.